MAUDE Adverse Event Report: KARL STORZ SE & CO. KG WORKING ELEMENT; RIGID ENDOSCOPE WORKING GUIDE

KARL STORZ SE & CO. KG WORKING ELEMENT; RIGID ENDOSCOPE WORKING GUIDE
Model Number 26050E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had burns on the introitus vaginae (vestibulum) and an additional medical intervention was required.Additional patient information is not available.
 
Additional Manufacturer Narrative
The item in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
WORKING ELEMENT
Common Device Name
RIGID ENDOSCOPE WORKING GUIDE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key16487179
Report Number2020550-2023-00052
Device Sequence Number12224539
Product Code HIH
UDI-Device Identifier04048551092293
UDI-Public4048551092293
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
Report Date (Section F) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26050E
Device Catalogue Number26050E
Device Lot NumberNP01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/02/2023
Event Location Hospital
Date Report to Manufacturer03/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZC_200948426: MATERIAL-NO: 26050NK, LOT-NO: P001; ZC_200948441: MATERIAL-NO: 26050NK, LOT-NO: Z001; ZC_200948444: MATERIAL-NO: 277, LOT.NO: RQ01
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown